Delay-dependent stabilization of T-S fuzzy systems under imperfect premise matching

Zejian Zhang, Xianlin Huang, Xiaojun Ban, Xiaozhi Gao, Kai Zenger

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)682-688
    JournalJournal of Harbin Institute of Technology
    Volume45
    Issue number11
    Publication statusPublished - 2013
    MoE publication typeA1 Journal article-refereed

    Keywords

    • linear matrix inequality

    Cite this